# SDR SWIA2020013148008

- Difficulty date: December 24, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CLIP AT FS484.00 LH SIDE PRESSURE FLOOR CRACKED, FLAGGED AND MARKED   (C-CHECK) RO 1/28/2020   REMOVED CRACKED AND INSTALLED NEW CLIP REF CRJ 200 SRM WITH REO FOR FASTENERS SIZE AND TYPE.
